MathSciNet Relay Station
MathSciNet bibliographic data
MR979220 (90a:13042) 13N05 (12H05 13B10)
Li, Wei Remarks on rings of constants of derivations. Proc. Amer. Math. Soc. 107 (1989), no. 2, 337–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement